# SDR C2XA97CL088

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Broken
- Location: Lt Mlg
- Part time: 16,571 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3147 - CREW REPORTED THAT DURING TAXI THE LEFT HAND BRAKE LOCKED UP.  MAINTENANCE REMOVED THE AIRCRAFT FROM THE TAXI WAY.  THE LEFT LANDING GEAR WAS INSPECTED AND THE NR 2 BRAKE ASSEMBLY WAS FOUND TO HAVE A BROKEN STATOR.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BRAKE ASSEMBLE IAW CONT EXPRESS MX DIRECTIVE NR 4.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  PLEASE REFER TO SDR NR C2XA97CL087 FOR THE LEFT HAND BRAKE REPLACEMENT. (M)
